# SDR YENA2025090500913

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10303
- Aircraft time: 15,745 hours, 2,328 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 10209013
- Part serial: 3CAAN01455
- Condition: Faulted
- Location: Nr 1
- Part time: 8,617 hours, 1,353 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) L1 TSI - ENG 1 IGN A FAULT, APPROVAL REQUIRED FOR RESOLUTION, DUE TO PREVIOUS ENGINE 1 IGNITION A FAULT IN LHR AND THE INABILITY TO MEL SYSTEM A ON THE ETOPS FLEET PLEASE REPLACE ENG#1 SYSTEM A  EXCITER, IGNITER AND LEAD REF AMM 74-11-01, 74-21-01 AND 74-21-61. ENSURE ALL GMM AND RII REQUIREMENTS ARE COMPLIED WITH; (RESOLVED ON W/O: 1439029 TASKCARD: NR-00002) REMOVED AND REPLACED BOTH IGNITER PLUGS PER EMM 74-21-01, REMOVED AND REPLACED IGN-A LEAD PER EMM 74-21-61 & R/R'D IGN EXCITER PER EMM 74-11-01.  OPS CK'D SATIS AND NO FURTHER ISSUE WAS OBSERVED.
